# SDR ASAA0781827

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,365 hours, 22,913 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 4911383504
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH FITTING HAS EXFOLIATION (CORROSION).  REPLACED FITTING PER SRM 51-10-4 AND 51-30-5.
